# SDR SWIA2019091246299

- Difficulty date: July 29, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 35,561 hours, 32,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN IS CORRODED BETWEEN FS 559.00+32 TO FS 574.00, STR 26R TO STR 26L.  (C-CHECK) RO: 09/12/2019 C/W REMOVAL OF EXTERIOR SKIN CORROSION BETWEEN FS 559.00+32 TO FS 574.00, STR 26R TO STR 26L IAW REO.
